Ok - I know this sounds strange... But does anyone else have this problem: In the early evening I find it hard to breathe deeply. It almost feels like someone is pushing on my throat/chest area. I was thinking it could be a side effect of the topamax? Also I got really really dizzy and felt like I was going to faint. This has happened for quite a few nights now. I take Seroquel during the day (and night). I have dealt with that fine for some time now with no real side effects. I have no issues until around 7pm or so. Topamax is the only drug that was recently increased. Now it could maybe be some sort of new allergy/breathing issue I never had before - but I think it is too coincidential. Or maybe my thyroid is swelling? Hrm. Anyone have an idea?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...